# SDR FDEA201210173639

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75291
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD L/E NR 12 SLAT TRACK CUTOUT OTBD CORNER FOUND CRACKED.  REPAIRED IAW SRM 57-40-02 FIGURE 201, REPAIR 7 REVISION 50.  REPAIR CALSSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
